Journal article icon

Journal article

A cactus theorem for end cuts

Abstract:
Dinits-Karzanov-Lomonosov showed that it is possible to encode all minimal edge cuts of a graph by a tree-like structure called a cactus. We show here that minimal edge cuts separating ends of the graph rather than vertices can be `encoded' also by a cactus. We apply our methods to finite graphs as well and we show that several types of cuts can be encoded by cacti.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218196714500076

Authors


Journal:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Volume:
24
Issue:
1
Pages:
95-112
Publication date:
2011-10-23
DOI:
EISSN:
1793-6500
ISSN:
0218-1967
Source identifiers:
191456
Keywords:
Pubs id:
pubs:191456
UUID:
uuid:6ff4b7d4-c7f9-4d09-aa93-4894c301b05c
Local pid:
pubs:191456
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP